# SDR IXXA05RNG074S

- Difficulty date: September 24, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 360-380
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND CORROSION ON INTERNAL SKIN OF PASSENGER WINDOW STA 360 AND 380 LH.  CORRODED AREA WAS REMOVED AND REPAIR DOUBLER WAS INSTALLED IAW EWO ATI 53-024, SRM 53-2-0 FIGURE 22A AND BOEING SERVICE REQUEST 1-129925991.
